Annales Henri Poincaré

, Volume 5, Issue 4, pp 773–808 | Cite as

Rotating Singular Perturbations of the Laplacian

Original paper


We study a system of a quantum particle interacting with a singular time-dependent uniformly rotating potential in 2 and 3 dimensions: in particular we consider an interaction with support on a point (rotating point interaction) and on a set of codimension 1 (rotating blade). We prove the existence of the Hamiltonians of such systems as suitable self-adjoint operators and we give an explicit expression for the unitary dynamics. Moreover we analyze the asymptotic limit of large angular velocity and we prove strong convergence of the time-dependent propagator to some one-parameter unitary group as \( \omega \to \infty. \)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 2004

Authors and Affiliations

  1. 1.International School for Advanced StudiesSISSA/ISASTriesteItaly
  2. 2.Centro Linceo InterdisciplinareRomaItaly

Personalised recommendations